Article citationsMore>>

V. Kokilavani and P. Basker, “The αδ-Kernel and αδ-Closure via αδ-Open Sets in Topological Spaces,” International Journal of Mathematical Archive, Vol. 3, No. 4, 2012, pp. 1665-1668.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.